# SDR UIEA2019082875301

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,098 hours, 24,677 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, "FWD EQPT OVHT" EICAS MESSAGE ILLUMINATED. RAN QRH WHICH CALLED FOR PUTTING EQUIP COOLING SELECTOR TO STBY. EICAS MSG EXTINGUISHED. LEFT EQUIPMENT COOLING SELECTOR IN STANDBY PER QRH. ( TROUBLESHOT PER FIM 21-58 FAULT TREE 912. NO MESSAGES SHOWN. CLEANED SUPPLY EXHAUST FAN SCREEN PER AMM 21-58-22.  )
